DSpace User Registration
 

Institutional Repository of Polissia National University >
Періодичні видання >
Вісник ЖНАЕУ >
Архів >
2000, № 1 >

Please use this identifier to cite or link to this item: http://ir.znau.edu.ua/handle/123456789/6743

Название: Логіко-математичне зображення закономірностей і теорем у структурі теоретичної екології
Другие названия: Логико-математическое изображение закономерностей и теорем в структуре теоретической экологии
Logical and mathematical expression of regularities and theorems within the structure of theoretical ecology
Авторы: Лось, Л. В.
Los, L.
Ключевые слова: екологічні дослідження
экологические исследования
ecological investigations
екологічні закони
экологические законы
ecological laws
кореляційна залежність
корреляционная зависимость
correlation dependence
функціональна залежність
функциональная зависимость
functional dependence
Issue Date: 2000
Издатель: Державна агроекологічна академія України
Библиографическое описание: Лось Л. В. Логіко-математичне зображення закономірностей і теорем у структурі теоретичної екології / Л. В. Лось // Вісник ДААУ. – 2000. – № 1. – С. 26–28.
Аннотация: Розглядаються логіко-математичні конструкти теоретичної екології. Запропонований принцип переходу від кореляційної до функціональної залежності в екологічних дослідженнях. Виділене місце теореми існування, у математичному її розумінні, в теоретичній екології. Дано логіко-математичне зображення (запис) деяких екологічних законів.
Рассматриваются логико-математические конструкции теоретической экологии. Предложен принцип перехода от корреляционной к функциональной зависимости в экологических исследованиях. Выделено место теоремы существования, в математическом ее соображении, в теоретической экологии. Дано логико-математическое изображение (запись) некоторых экологических законов.
The paper considers logical and mathematical constituents of theoretical ecology. It also suggests the principle of transition to functional dependence in ecological investigations. The author singles out the disposition of existence theorem in its mathematical comprehension in the theoretical ecology. Logical and mathematical representation of some ecological laws is also given in the paper.
URI: http://ir.znau.edu.ua/handle/123456789/6743
Appears in Collections:2000, № 1

Files in This Item:

File Description SizeFormat
VDAAU_2000_1_26-28.pdf181,08 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

ISSN 2414-519X © 2014-2021 Polissia University